# SDR SWIA201333332

- Difficulty date: April 9, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 24,884 hours, 15,036 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CRACKED ON LEFT AND RIGHT SIDE.  (C-CHECK)  REPLACED FS 280.0 CROSSBEAM IAW REO.
